APPLICABILITY OF TIME-DEPENDENT SEISMICITY MODEL FOR EARTHQUAKE OCCURRENCE ALONG THE NORTH ANATOLIAN FAULT ZONE


SAYIL N. L.

ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –A Applied Sciences and Engineering, vol.20, no.3, pp.238-251, 2019 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 2019
  • Title of Journal : ANADOLU UNIVERSITY JOURNAL OF SCIENCE AND TECHNOLOGY –A Applied Sciences and Engineering
  • Page Numbers: pp.238-251